# SDR ABXA010683

- Difficulty date: January 8, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,193 hours, 63,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR STAIR CUTOUT HAD CRACK AT LOWER AFT CORNER. REPAIRED LOWER AFT CORNER OF AIRSTAIR CUTOUT IAW DC-9 SRM 53-94.
